Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extremal problems and coefficient regions for analytic functions represented by a Stieltjes integral


Author: J. A. Pfaltzgraff
Journal: Trans. Amer. Math. Soc. 115 (1965), 270-282
MSC: Primary 30.52
DOI: https://doi.org/10.1090/S0002-9947-1965-0199379-1
MathSciNet review: 0199379
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ja. Ašnevic and G. Ulina, On value regions of analytic functions represented by a Stieltjes integral, Amer. Math. Soc. Transl. (2) 22 (1962), 81-94.
  • [2] C. Carathéodory, Über den Variabilitätsbereich der Fourierschen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 193-217.
  • [3] H. G. Eggleston, Convexity, Cambridge Univ. Press, Cambridge, 1958. MR 0124813 (23:A2123)
  • [4] G. Goluzin, On a variational method in the theory of analytic functions, Amer. Math. Soc. Transl. (2) 18 (1961), 1-14. MR 0124491 (23:A1803)
  • [5] G. Herglotz, Über Potenzreihen mit positivem, reelem Teil im Einheitskreis, Ber. Verh. Sächs. Akad. Wiss. Leipzig Math.-Phys. Kl. 63 (1911), 501-511.
  • [6] M. Robertson, Variational methods for functions with positive real part, Trans. Amer. Math. Soc. 102 (1962), 82-93. MR 0133454 (24:A3288)
  • [7] -, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236-253. MR 0142756 (26:325)
  • [8] W. Royster, Functions having positive real part in an ellipse, Proc. Amer. Math. Soc. 10 (1959), 266-269. MR 0105511 (21:4251)
  • [9] -, A Poisson integral formula for the ellipse and some applications, Proc. Amer. Math. Soc. 15 (1964), 661-670. MR 0203036 (34:2895)
  • [10] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, p. 238, Amer. Math. Soc., Providence, R. I., 1939.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.52

Retrieve articles in all journals with MSC: 30.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0199379-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society